CSpace
一类具密度制约SIS模型的全局稳定性和周期性
崔宁1; 李军红1; 俞元洪2; 崔亮3
2008
Source Publication数学的实践与认识
ISSN1000-0984
Volume038Issue:017Pages:76
Abstract研究了一类具密度制约和双线性传染率的SIS传染病模型,考虑到了实际中对易感者和传染者的控制,得到了地方病平衡点的全局渐近稳定性和系统的周期性,并给出了生物学解释和仿真.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48441
Collection中国科学院数学与系统科学研究院
Affiliation1.河北建筑工程学院
2.中国科学院数学与系统科学研究院
3.石家庄铁道大学
Recommended Citation
GB/T 7714
崔宁,李军红,俞元洪,等. 一类具密度制约SIS模型的全局稳定性和周期性[J]. 数学的实践与认识,2008,038(017):76.
APA 崔宁,李军红,俞元洪,&崔亮.(2008).一类具密度制约SIS模型的全局稳定性和周期性.数学的实践与认识,038(017),76.
MLA 崔宁,et al."一类具密度制约SIS模型的全局稳定性和周期性".数学的实践与认识 038.017(2008):76.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[崔宁]'s Articles
[李军红]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[崔宁]'s Articles
[李军红]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[崔宁]'s Articles
[李军红]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.